# SDR USAA2010072391481

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 61,079 hours, 35,980 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Part serial: 266
- Condition: Delaminated
- Location: Le Slat
- Part time: 26,421 hours, 16,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - DELAMINATION ON LEFT WING NR 2 SLAT WEDGE UPPER SURFACE BETWEEN SLAT STA 167 TO 207.  REPLACED LEFT WING NR 2 SLAT IAW B737 AMM 27-81-21-4.
